# SDR COOSDR02159

- Difficulty date: June 1, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N131NJ
- Make and model: Doug DC-9-83
- Aircraft serial: 49846
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930495506J
- Part serial: 2706
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP, OUTBOARD VANE FLAP (PN 5930495)(SN 2706) DELAMINATED.
